# SDR QXEA200602900

- Difficulty date: October 20, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT WING RE-INFORCING STRAP AT INBOARD FLAP HINGE ARM IS SHOWING CORROSION EMANATING FROM FASTENERS.  REPAIRED IAW SRM 51-21-06, 51-25-16.
